# SDR CA100608008

- Difficulty date: June 1, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Piper PA60600
- Aircraft time: 4,538 hours
- Engine: Lyc IO540K1J5
- Propeller: Hartzl HCC3YR2
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Obstructed
- Location: Ailerons
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN ELEVATOR CONTROL PULLED ALL THE WAY BACK THE AILERONS WERE LOCKED UP. HOSE CLAMP WAS HOLDING STRUCTURE CLOSER TO CONTROL COLUMN SHAFT. WHEN CONTROL COLUMN WAS PULLED OUT, A ROLLER ADJUSTMENT SCREW CONTACTED THE STRUCTURE, BINDING.  THE AILERONS, AS HOSE CLAMP WAS LOOSENED, THE STRUCTURE RETURNED TO ITS NORMAL POSITION.  HOSE CLAMP WAS RELOCATED AND SYS WAS FUNCTION CHECKED SERVICEABLE.
